It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by friend on October 03, 2000 at 04:39:51:

In Reply to: panic attacks and hormone replacement therapy posted by Arlene Nagle on October 02, 2000 at 20:38:54:

: Five months ago I experienced a chemically induced panic attack from using tosterone hormone and changing from one estrogene hormone to a different estrogen hormone too quickly. I also trie acupuncture which did not work because it acted like the tosterone did. I was on a low dose amount of paxil which I am off of now,I did it very slowly. I still have symptoms of arm tingling and heart palpitations from time to time especially when I am having yeast problems. I know my hormones are still not right and I want to change them and try something different. Any suggestions as how to make sure I will not have any major problems such as a panic attack during the change. I eliminated the tosterine several months ago, which really stopped the panic attacks. I am very leary about making another change, but it needs to be done.

Why does it have to be done?? How old are you? Why do you want to change your hormones?

Follow Ups

All times are GMT -7. The time now is 03:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!